Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Tingling In Feet

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Severe Feet Tingling

Hi Doc,This is my 4th week on 3TC, Zerit & Efarivenz. Two days back I started having severe tingling sensations on both feet. No other side effect. These can be really uncomfortable, foot massage does not help for long. Could this be a side...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is unusual but not unheard of to experience drug related neuropathy within weeks of starting HIV meds. Both D4T and to a much lesser extent 3TC can cause that. A careful examination by your HIV specialist and/or neurologist should be able to... Read more »

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march... Read more »

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago,... Read more »
Articles
U.S. National Institute of Allergy and Infectious Diseases

Understanding HIV/AIDS Table of Contents

Overview How HIV Causes AIDS Transmission Symptoms Diagnosis Treatment of HIV Infection Prevention Challenges in Designing HIV Vaccines Population-Specific Information HIV Infection in Infants and Children HIV Infection in... Read more »
TheBody.com

Untreated HIV Associated With Less-"Elastic" Arteries, Raising Heart Disease Risk, Study Finds

The heart and coronary artery --> We know all too well that HIV causes bad things to happen in your body. But lately, we've seen increasing evidence that it particularly affects your heart. A new study published in the September 2009 issue of... Read more »
National Institute of Allergy and Infectious Diseases

Exhausted B Cells Hamper Immune Response to HIV

What Recent studies have shown that HIV causes a vigorous and prolonged immune response that eventually leads to the exhaustion of key immune system cells -- CD4+ and CD8+ T-cells -- that target HIV. These tired cells become less and less able to... Read more »
Search for a Cure

Fixing the Body: An Immune-Based Approach to HIV

1. It's the Virus, Stupid By now most people know HIV causes AIDS. But this is actually inaccurate. To understand why this is inaccurate helps explain why there are two different ways scientists are trying to figure out how to treat AIDS. 2.... Read more »
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »